Vesicare side effects depression

Common Questions and Answers about Vesicare side effects depression

vesicare

I was put on Vesicare 5 mg daily and also was taking fluoxetine for depression and anxiety over this condition. After taking the meds for awhile my symptoms went away and I was symptom free for 3 years. Because of the expense of the vesicare and because I was doing so well. I decided to stop taking both medications. My bladder was fine and normal and then about a year later the symtoms came back. So I am now back on the vesicare and the fluoxetine.
Detrol XL worked briefly and then didn't, but the side effects were minimal. Vesicare worked the best, for about a week, and now the damn frequency is back. Considering my retention, I expect intermittent clean cath to be recommended. Propranalol for tremor and to help prevent migraines. It lowers my already low blood pressure, though, so I counter it with salt tablets. That has eliminated my lightheadedness.
Everything connected to my pelvic region aches and I'm pretty nauseated. The Vesicare is having a modicum of effect as I have successfully made it to the BR several times since Saturday, when I started it. I saw my MS Neuro yesterday. He didn't like what he heard or found. He thinks I have a spastic bladder (Ya think?!) and it is waaayyy out of control. He is urging the urologist to max me out on the meds.
However, I have gained a lot of weight and I am experiencing a lot of depression from it. I feel so lame and vain for saying that, but I can't help it. I have always been around 115 pounds and now I weigh 194. I have a wonderful husband who tells me that I am still beautiful no matter what, but I know that it has to bother him deep down.
We can try Solumedrol, but it has its own spychiatric side effects. But, all this was not the topic we were discussing. It was that MS legitimately changes the brain into condtions that people with other conditions, like depression or Bipolar disorder have. I think you got tee'd off because of the suggestion that these altered states might be misdiagnosed as pure psychiatric stuff, the person would be wrongly pigeon-holed and sent on their unmerry way, missing the underlying MS.
Neither of them had any of the well-known side effects of drowsiness, dry mouth, constipation known to happen with this category of meds. Another feature began about this time. They had taught me to self-catheterize. This was easy, but demonstrated that mostly I did not have retention - the most serious urinary consequence of MS and the autonomic nerves controlling urination. I also began to have a deep aching in my .... undercarriage...mostly in the bow, but extending to the stern also.
I was diagnosed with RRMS in Feb. 2008. Immediately went on Rebif, but had alot of side effects, and continued to go downhill at a rapid pace. Was put on Tysabri in Oct. 2008, and have been on it ever since. I will get infusion #40 next month. It has been a very up and down course for me, but I just try to ride with it as best as I can. This forum is such a wonderful place, full of compassionate, supportive and knowledgable people!
IBS I put up with it, it's not good, but the interstitial cystitis is a huge interruption to my life. I tried the one prescription meant to treat this, and that had its own bad side effects. I found a regimen that works for this. Vesicare and Pyridium. These are two of the daytime meds, I really can't drop these. Same is true for my antidepressant. We have one that works and I don't like being depressed. That shouldn't be eliminated.
I feel like we are talking about the same thing. If it makes you feel any better, I did have the laporscopic surgery and they ruled out ovarian cancer and the doctor told me that with ovarian cancer you don't usually have such pain. I saw in a earlier post that someone mentioned interstitial cystitus, I looked it up on the internet and it does sound a lot like what I am experiencing. Take a look and let me know what you think.
according to my neurologist. I'll start Copaxone soon. I chose it due to it having relatively fewer side effects than others. ?? I had symptoms long before diagnosis - 1/2 face burning - Paresthesias - shooting pains - numbness and pins and needles - dizzy spells - loss of balance w/ falls. Now I'm having several memory and cognitive problems. I could use some support, as I'm already so ill, I wouldn't have dreamed I could have yet another serious illness!
These are not all that difficult to diagnose, but may not be on the mind of an internist who may just think women gain weight from emotional stuff (ie, eating to calm feelings a la Oprah). Another thing to check is medication side effects. I'm not certain about weight gain, but a pregnant looking belly can be from uterine fibroids. A big belly from fluid trapped like in one post is often from liver problem and can be very serious.
I did not take it for 3 days thinking that I was having side effects and the ache, pressure returned worse than before and the smoke smell returned as well. I returned to the doc and I am now back on Topamax. The symptoms I was having could be related to my back problem. We will see what happens. I hope this helps someone out there.
MedHelp Health Answers